# SDR AU001235

- Difficulty date: December 29, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Snsnch M69CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 662200
- Condition: Cracked
- Location: Cylinder
- Part time: 962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1, NR 2 AND NR 4 CYLINDER PISTONS CRACKED BETWEEN OIL HOLES. THEPISTONS ARE MANUFACTURED BY WELLWORTH CASTING  NUMBER A470102 AND ARE DIFFERENT TO THE CONTINENTAL MANUFACTURED PISTON IN HAVINGTEN OIL HOLES UNDER THE OIL RING WHERE CONTINENTAL PISTONS HAVE EIGHT HOLES BELOW THE OIL RING. LOG BOOK INDICATES THAT NO3 PISTON WAS PREVIOUSLY CRACKED AND HAD BEEN REPLACE BY A CONTINENTAL PNO 530348.
